RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 5(86), Pages 5–11 (Mi vsgu73)  

Mathematics

Uniqueness of positive radial-symmetrical solution of Dirichlet problem in annular domains for one class of nonlinear differential equations of the second order

E. I. Abduragimov

Dept. of Applied Mathematics, Dagestan State University, Makhachkala, 367025, Russian Federation

Abstract: The existence and uniqueness of positive radially symmetric solution of Dirichlet problem in annular domain for one class of nonlinear differential equations of the second order is proved.

Keywords: positive solution, Dirichlet problem, annular domain, nonlinear differential equation, uniqueness.

Full text: PDF file (560 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 519.946
Received: 12.01.2011
Revised: 03.05.2011

Citation: E. I. Abduragimov, “Uniqueness of positive radial-symmetrical solution of Dirichlet problem in annular domains for one class of nonlinear differential equations of the second order”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 5(86), 5–11

Citation in format AMSBIB
\Bibitem{Abd11}
\by E.~I.~Abduragimov
\paper Uniqueness of positive radial-symmetrical solution of Dirichlet problem in annular domains for one class of nonlinear differential equations of the second order
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 5(86)
\pages 5--11
\mathnet{http://mi.mathnet.ru/vsgu73}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu73
  • http://mi.mathnet.ru/eng/vsgu/y2011/i5/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:81
    Full text:48
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019